EconPapers    
Economics at your fingertips  
 

Positive Solutions of the One-Dimensional -Laplacian with Nonlinearity Defined on a Finite Interval

Ruyun Ma, Chunjie Xie and Abubaker Ahmed

Abstract and Applied Analysis, 2013, vol. 2013, 1-6

Abstract:

We use the quadrature method to show the existence and multiplicity of positive solutions of the boundary value problems involving one-dimensional -Laplacian , , , where , is a parameter, for some constant , in , and .

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/492026.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/492026.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:492026

DOI: 10.1155/2013/492026

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:492026